# SDR ASAA12511618

- Difficulty date: June 2, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 21,712 hours, 6,590 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL DURING DECENT EXTINGUISHED UPON MASTER CAUTION RESET.  ACFT GROUNDED.  RAN PACK/ZONE TEMP CONTROLLER IAW MM 21-61-00. SYS OPS CHECK GOOD.  RESET CONTROLLER AS PRECAUTION.
